# SDR AWXA200301151

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D5367009922200
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON FLOOR PANEL BRACKET (CONNECTING PLATE) AT Y1162.  MAINTENANCE REMOVED CORRODED FLOOR PANEL CONNECTING PLATE AT Y1162, FABRICATED AND INSTALLED A NEW REPLACEMENT CONNECTING PLATE PER DWG D53670099.
